# SDR CA140508005

- Difficulty date: May 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 777233LR
- Aircraft time: 37,450 hours
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) OVEN IN AFT GALLEY WAS FOUND TO BE EMITTING AN ELECTRICAL SMELL.  OVEN TURNED OFF, CIRCUIT BREAKER PULLED.  ODOR DISSIPATED.  FOOD WAS IN THE OVEN AT THE TIME.  OVEN LINER REPLACED.  BREAKER RESET.  OVEN FUNCTIONED.  NO ODOR.
